# SDR SIMA201812149008

- Difficulty date: November 29, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 43,942 hours, 39,712 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Gouged
- Location: Frame 64
- Component: Frame, Emb
- Component part number: 14524792003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 64 PREVIOUS REPAIR BETWEEN STR 6R-7R GOUGED-C/A-REMOVED AND REPLACED FRAME 64 PREVIOUS REPAIR IAW ERS-EM-53MR-XXXX
